# SDR USAABB03048

- Difficulty date: March 20, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N632AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLT - FLT 1160 - CREW REPORTED STRONG ELECTRICAL ODOR AND SMOKE WHEN RADAR IN USE.  MAINTENANCE COULD NOT DUPLICATE THE PROBLEM.  THE RADAR TRANSCEIVER WAS REPLACED AS A PRECAUTION.  (M)
